On global quadratic growth condition for min-max optimization problems with quadratic functions

Zhangyou Chen, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Second-order sufficient condition and quadratic growth condition play important roles both in sensitivity and stability analysis and in numerical analysis for optimization problems. In this article, we concentrate on the global quadratic growth condition and study its relations with global second-order sufficient conditions for min-max optimization problems with quadratic functions. In general, the global second-order sufficient condition implies the global quadratic growth condition. In the case of two quadratic functions involved, we have the equivalence of the two conditions.
Original languageEnglish
Pages (from-to)144-152
Number of pages9
JournalApplicable Analysis
Volume94
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • global second-order sufficient condition
  • mathematical programming
  • min-max problems with quadratic functions
  • quadratic growth condition

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this